Cite This Item

Copy Citation

“REFERENCES.” The Generalized Riemann Integral, by ROBERT M. McLEOD, 1st ed., vol. 20, Mathematical Association of America, 1980, pp. 245–246, Accessed 11 Aug. 2020.
McLEOD, R. (1980). REFERENCES. In The Generalized Riemann Integral (pp. 245-246). Mathematical Association of America. Retrieved August 11, 2020, from
McLEOD, ROBERT M. "REFERENCES." In The Generalized Riemann Integral, 245-46. Mathematical Association of America, 1980. Accessed August 11, 2020.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.